# SDR JJBA20221227026

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 46,137 hours, 29,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: 91404
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,145 hours, 1,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY CHARGER. OPS CHECK SAT.
